# SDR SWAA2025013179516

- Difficulty date: December 19, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK CRACKED BS 540 BL 0 - RBL 25 WL 207<[01]. REMOVED AND REPLACED PANEL BREAK BS 540 BL 0 - RBL 25 WL 207 IAW SRM 51-40-2 AND IAW DWG# 143A5240 REV: -;[02] VERIFIED CORRECTIVE ACTION.
